Přístupnostní navigace
E-přihláška
Vyhledávání Vyhledat Zavřít
Detail publikačního výsledku
QADRI, S.; ARIF, M.; SAEED, M.
Originální název
A Novel Variable Step-Size LMS Algorithm for Decentralized Incremental Distributed Networks
Anglický název
Druh
Článek WoS
Originální abstrakt
This work proposes a variable step-size strategy for estimation over distributed networks using the incremental scheme. The proposed algorithm employs the ratio of filtered squared instantaneous error to the squared instantaneous error in a windowed format. This reduces the dependency on the error power which is particularly beneficial in low signal-to-noise power ratio situations. A comprehensive theoretical analysis has been performed, and closed-form solutions of mean squared error, excess mean squared error and mean squared deviation have been derived. The theoretical results are verified via simulation results. Extensive testing has been done through experiments under various scenarios to show the supremacy of the proposed algorithm in comparison with several other algorithms.
Anglický abstrakt
Klíčová slova
Variable step-size, Least mean square algorithm, Incremental algorithm, Mean squared deviation, Theoretical analysis, Quotient form
Klíčová slova v angličtině
Autoři
Rok RIV
2024
Vydáno
24.07.2023
ISSN
0278-081X
Periodikum
CIRCUITS SYSTEMS AND SIGNAL PROCESSING
Svazek
41
Číslo
12
Stát
Spojené státy americké
Strany od
7226
Strany do
7249
Strany počet
24
URL
https://link.springer.com/article/10.1007/s00034-023-02426-y
BibTex
@article{BUT185131, author="QADRI, S. and ARIF, M. and SAEED, M.", title="A Novel Variable Step-Size LMS Algorithm for Decentralized Incremental Distributed Networks", journal="CIRCUITS SYSTEMS AND SIGNAL PROCESSING", year="2023", volume="41", number="12", pages="7226--7249", doi="10.1007/s00034-023-02426-y", issn="0278-081X", url="https://link.springer.com/article/10.1007/s00034-023-02426-y" }